Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6434
Title: Pure submodules of injective modules
Authors: Chalabi, Ahmad
Khuri, Soumaya Makdissi
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ahmad Chalabi, Soumaya Makdissi Khuri, "Pure submodules of injective modules", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 15-19.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: 
Si dà una nuova caratterizzazione degli anelli
semiprimi di Goldie.

We assigne a new characterization of semiprime Goldie rings.
Type: Article
URI: http://hdl.handle.net/10077/6434
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:
File Description SizeFormat
ChalabiKhuriRendMat12.pdf370.53 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

695
checked on Sep 27, 2022

Download(s) 50

276
checked on Sep 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.